Close Menu

Jinqiao (Jeffrey) Duan

Jinqiao (Jeffrey) Duan, Ph.D.

Jinqiao (Jeffrey) Duan
Professor of Applied Mathematics






Rettaliata Engineering Center, Room 115B


Ph.D. - Cornell University


Stochastic dynamics & stochastic partial differential equations; Nonlinear dynamics & partial differential equations; Data-driven modeling, analysis, simulation and prediction (MASP) of random and multi-scale phenomena in biophysical & geophysical systems.


An Introduction to Stochastic Dynamics, Cambridge University Press, 2015.

Effective Dynamics of Stochastic Partial Differential Equations (with Wei Wang), Elsevier, 2014.

Probability and Partial Differential Equations in Modern Applied Mathematics (with E. Waymire, Eds.), Springer-Verlag, 2005.

Simulating Stochastic Inertial Manifolds by a Backward-Forward Approach (with X. Kan, I. G. Kevrekidis and A. J. Roberts). SIAM J. Applied. Dyn. Sys., Vol. 12, No. 1, pp. 487-514, 2013.

Restoration of rhythmicity in diffusively coupled dynamical networks (with Wei Zou, D. V. Senthilkumar, Raphael Nagao, Istvan Z. Kiss, Yang Tang, Aneta Koseska and Jurgen Kurths). Nature - Communications July 15, 2015.

Invariant manifolds for stochastic partial differential equations, with K. Lu and B. Schmalfuss, Ann. Prob. (31) 2003, 2109-2135.

Stochastic parameterization for large eddy simulation of geophysical flows, with B. Nadiga. Proc. Amer. Math. Soc. 135 (2007), 1187-1196.